# SDR DALA2016022201472

- Difficulty date: February 21, 2016
- Submitted: February 28, 2016
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 52,970 hours, 24,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 64-67
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM 465 AT AFT GALLEY AREA BETWEEN FRAME 64-FRAME 67+10''.   MEASURE L=0.895", W=0.585", D=0.003", APPROXIMATELY.   REPLACED FLOORBEAM -465 AT AFT GALLEY AREA BETWEEN FRAME 64 TO FRAME 67+ 10" IAW SRM 51-72-11, DWG D53472816.
